Had Juvaderm injected yesterday and notice a few small bumps under the skin near injection sites. Will these disappear soon?

Doctor Answers 9

Bumps should go away

It’s not uncommon to have some swelling and bumpiness following Juvederm injections.  It is usually temporary and might take 2-3 week to resolve. Once the swelling is resolved you should see your injector.  If there are still some bumps present you will be advised if you should massage it or consider hyaluronidase to dissolve excess Juvederm.


New York Oculoplastic Surgeon
4.7 out of 5 stars 64 reviews

Juvederm and Small Bumps

Juvederm is a fabulous injection and will last approximately one year in duration.  I use a lot of Juvederm in my practice.  There are times when you may have small bumps after the injection. You can massage the area gently and if the bumps do not resolve in a week I would return to your treating physician.  Please consult a board certified dermatologist for the best cosmetic results. Best, Dr. Green

Bumps after injecting Juvederm

These can be common and most often are due to localized inflammation at the injection site.  They should go away.  i always advise my clients to wait 2 weeks and then re assess. At this point any bruising or inflammation should have dissipated and if still present could represent superficial injection of the product.  This is easily remedied with hyalurodinase injections which immediately start to dissolve the substance

Hardik Soni, MD
Summit Emergency Medicine Physician
5.0 out of 5 stars 22 reviews

Bumps near injection sites

There are common and should fade in a few days. If they don't after 10 days, discuss with your injecting physician. 

Steven F. Weiner, MD
Panama City Facial Plastic Surgeon
4.6 out of 5 stars 26 reviews

Bumps after fillers

The bumps may be filler, may be swelling. may be bruising. Best to be evaluated in person. Your doc may recommend gentle massage.

Steven Wallach, MD
New York Plastic Surgeon
4.1 out of 5 stars 24 reviews

Bumps after filler in lips

Hello, and thanks for your question. Post-filler swelling can take 1-2 weeks to fully subside, so it may be early to assess your final result. If you are not pleased with your final result, the product can be dissolved with injection of an enzyme called hyaluronidase. To maximize the likelihood of a favorable outcome, I recommend that you only get treated by an expert. Hope this opinion is helpful to you. Best of luck, Dr. Frucht.   

Corey Frucht, MD, PhD
Santa Barbara Dermatologic Surgeon
5.0 out of 5 stars 4 reviews

Juvederm bumps

It is best to wait a full two weeks for your results to settle.  If you still have some small bumps your injector can assess them and possibly dissolve if necessary.

Martin Jugenburg, MD
Toronto Plastic Surgeon
4.9 out of 5 stars 425 reviews

Juvederm

Thank you for your question.  Sorry that you are having some concerns about your postprocedure appearance.  Swelling and fullness are common soon after Juvederm treatment.  Please allow 2 weeks for postprocedure swelling to resolve and for the product to incorporate with the surrounding tissues.  At that point, if you continue to have any concerns, please be sure to see your injector for an in-person reevaluation in order to best address your concerns and to determine the best course of action.  Hope this helps and best wishes!  

Had Juvaderm injected yesterday and notice a few small bumps under the skin near injection sites. Will these disappear soon?

Thank you for sharing your question and congratulations on your filler placement.  Small bumps are not uncommon after filler placement and normally resolve over the first 1-2 weeks.  At times the bumps are areas of swelling from the injections and at other times are small deposits of filler which will soften as the material absorbs water to become incorporated into the surrounding tissues.  Hope this helps.

Nelson Castillo, MD
Atlanta Plastic Surgeon
5.0 out of 5 stars 43 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.